Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 232, NWS North Platte, NE

July 10, 2010Frontier County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2010, 5:36 PM CDT for Frontier County, Lincoln County, Nebraska. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2010, 5:36 PM CDT (22:36 UTC)
Expired
Jul 10, 2010, 6:15 PM CDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Frontier County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 118 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:54 PM CDTHAIL 1.7514 E Wellfleet, NETHE PUBLIC REPORTED HAIL RANGING IN SIZE FROM MARBLES TO GOLF BALLS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:55 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WUUS53 KLBF 102236
SVRLBF
NEC063-111-102315-
/O.NEW.KLBF.SV.W.0232.100710T2236Z-100710T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
536 PM CDT SAT JUL 10 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 615 PM CDT

* AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR WELLFLEET...OR 10 MILES NORTHWEST OF CURTIS...AND
  MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
  CENTRAL FRONTIER AND SOUTHEASTERN LINCOLN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4080 10081 4111 10024 4109 10023 4105 10023
      4104 10021 4070 10020 4065 10064
TIME...MOT...LOC 2237Z 251DEG 39KT 4075 10057
WIND...HAIL 60MPH 1.50IN

$$

13
3 follow-up statements
198 
WWUS53 KLBF 102258
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
558 PM CDT SAT JUL 10 2010

NEC063-111-102315-
/O.CON.KLBF.SV.W.0232.000000T0000Z-100710T2315Z/
LINCOLN NE-FRONTIER NE-
558 PM CDT SAT JUL 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
FRONTIER AND SOUTHEASTERN LINCOLN COUNTIES UNTIL 615 PM CDT...

AT 554 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
GOLF BALL SIZE HAIL AROUND 15 MILES EAST OF WELLFLEET.  THIS STORM 
WAS LOCATED 9 MILES NORTH OF MOOREFIELD...OR 15 MILES NORTHEAST OF 
CURTIS...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL FRONTIER AND SOUTHEASTERN LINCOLN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4084 10073 4111 10024 4105 10023 4104 10021
      4070 10020 4066 10053
TIME...MOT...LOC 2258Z 251DEG 39KT 4082 10028
WIND...HAIL <50MPH 1.75IN

$$

13
352 
WWUS53 KLBF 102307
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
607 PM CDT SAT JUL 10 2010

NEC063-102317-
/O.CAN.KLBF.SV.W.0232.000000T0000Z-100710T2315Z/
FRONTIER NE-
607 PM CDT SAT JUL 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FRONTIER COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4070 10040 4092 10047 4111 10024 4105 10023
      4104 10021 4070 10020
TIME...MOT...LOC 2307Z 261DEG 37KT 4085 10021

$$

NEC111-102315-
/O.CON.KLBF.SV.W.0232.000000T0000Z-100710T2315Z/
LINCOLN NE-
607 PM CDT SAT JUL 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINCOLN COUNTY UNTIL 615 PM CDT...

AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8
MILES SOUTHWEST OF GOTHENBURG...OR 20 MILES NORTHEAST OF CURTIS...
MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4070 10040 4092 10047 4111 10024 4105 10023
      4104 10021 4070 10020
TIME...MOT...LOC 2307Z 261DEG 37KT 4085 10021
WIND...HAIL 60MPH 1.50IN

$$

13
493 
WWUS53 KLBF 102316
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM CDT SAT JUL 10 2010

NEC111-102325-
/O.EXP.KLBF.SV.W.0232.000000T0000Z-100710T2315Z/
LINCOLN NE-
616 PM CDT SAT JUL 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE BEHIND 
THIS THUNDERSTORM IN EAST CENTRAL 

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4070 10040 4092 10047 4111 10024 4105 10023
      4104 10021 4070 10020
TIME...MOT...LOC 2307Z 261DEG 37KT 4085 10021

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:12 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 10, 3:12 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
312 PM CDT SAT JUL 10 2010

.DISCUSSION...

DEWPOINTS IN THE MID AND UPPER 60S AHEAD OF A GOOD UPR LEVEL WAVE
PUSHING INTO THE PANHANDLE WILL SET THE STAGE FOR SCATTERED
THUNDERSTORMS TONIGHT. BEST MLCAPES...AROUND 1500 J/KG...POOL TO
THE EAST OF A LINE FROM MERRIMAN TO IMPERIAL THIS AFTERNOON AND
TRANSITIONING EAST AHEAD OF THE SFC TROF TONIGHT. BULK SHEAR OF
AROUND 35KTS WILL AID IN BRINGING SOME OF THESE STORMS INTO SEVERE
RANGE. BEFORE SUNSET...EXPECT THE STORMS TO MAINLY BE A LARGE HAIL
AND WIND THREAT. HOWEVER AFTER SUNSET...LOW LEVEL JET SHOULD FEED
THE STORMS WHICH MAY DEVELOP INTO AN MCS. ONE MODEL DEVELOPS THIS
MCS ACROSS THE SOUTHERN HALF OF THE CWA WHILE ANOTHER DEVELOPS AN
MCS LATE ACROSS SOUTH CENTRAL SOUTH DAKOTA AND MOVES IT SOUTHEASTWARD.

SUNDAY...NORTHERLY WINDS WILL USHER IN SLIGHTLY COOLER
TEMPERATURES...ESPECIALLY ACROSS NORTHERN NEBRASKA WHERE HIGHS
WILL ONLY MAKE IT INTO THE LOWER 80S. THE TEMPERATURES WILL NOT
KEEP SHOWERS AND THUNDERSTORMS FROM DEVELOPING THOUGH. THROUGH THE
AFTERNOON A FRONTAL BOUNDARY SLIDES FROM NORTHWEST TO SOUTHEAST.
CAPES ARE ONLY MINIMAL SO REALLY DOUBT STORMS WILL BECOME SEVERE.

MONDAY...HIGH PRESSURE MOVES OFF TO THE EAST WITH MOISTURE
RETURNING TO THE AREA. THE BEST INSTABILITY WILL POOL OVER THE
PANHANDLE BY AFTERNOON SUPPORTING SHOWERS AND THUNDERSTORMS ONCE AGAIN.

.EXTENDED....
DURING THE MIDDLE OF THE UPCOMING WEEK THE NEXT SYSTEM WILL DROP OUT
OF THE HIGH LATTITUDES INTO THE CENTRAL CANADIAN PRAIRIES. SFC LOW
AHEAD OF THIS SYSTEM SHOULD TRAVERSE THE PLAINS JUST NORTH OF NEB
AND FORCE A FRONT THROUGH THE CWA WEDNESDAY AFTERNOON/EVENING. AS
EXPECTED SOME DIFFERENCES IN TIMING WITH UPPER MASS FIELDS AND
ARRIVAL TIME OF FRONT INTO CWA. AS SUCH DID LEAN TOWARD HPC GUIDANCE
AND SMALL CHANCE POPS BUT BELIEVE A SLOWER SOLN RATHER THAN FASTER
IS THE WAY TO GO ATTM. WITH LARGE RIDGE IN PLACE OVER THE SOUTHERN
PLAINS...FRONT MAY NOT MAKE MUCH PROGRESS PAST SOUTHERN NEB
BORDER...BUT THIS WILL ALSO DEPEND ON STRENGTH OF CONVECTION. WILL
LEAVE A SMALL THREAT OF CONVECTION IN FORECAST ACROSS SOUTHERN CWA
INTO THURSDAY EVENING WITH MOISTURE MOST LIKELY TO POOL NEAR THIS
BOUNDARY. WESTERN RIDGE SHOULD THEN BEGIN TO BUILD INTO CENTRAL
PLAINS BY LATE WEEK AND THE FRONT SHOULD QUICKLY LIFT NORTHWARD INTO
DAKOTAS AND INCREASING MID LEVEL TEMPS SHOULD BEGIN TO CREATE A MORE
EFFECTIVE CAP TO CONVECTION ACROSS THE HIGH PLAINS. TEMPS LOOK NEAR
SEASONAL THOUGH MUCH OF EXTENDED WITH A SHARPER WARMING TREND
EXPECTED TO DEVELOP BY LATE WEEK INTO THE WEEKEND AS THE UPPER RIDGE
EXPANDS OUT OF THE SOUTHWEST CONUS AND BUILDS OVERHEAD.

&&

.AVIATION...
EXPECTING CONVECTION TO INCREASE ACROSS WESTERN NEBRASKA THROUGH THE
LATE AFTERNOON AND EVENING HOURS. VFR CONDITIONS WILL PRIMARILY BE
IN PLACE...HOWEVER MVFR/NEAR IFR CONDITIONS COULD BE FOUND NEAR THE
THUNDERSTORMS. THE LOWERED FLIGHT CONDITIONS WILL MAINLY BE FROM
RESTRICTIONS TO VSBY IN THE FORM OF HEAVY RAINFALL...GUSTY
WINDS...AND POSSIBLY HAIL. CHANCES ARE FAIR THAT BOTH THE KLBF AND
KVTN TERMINALS WILL BE IN THE VCNTY OF THESE STRONGER STORMS IN THE
23Z TO 04Z TIME FRAME. THESE STRONGER STORMS SHOULD BE AVOIDED BY
AIRCRAFT AS WELL AS THE LESS INTENSE STORMS ACROSS FAR WESTERN
NEBRSKA DUE TO THE THREAT OF DOWNBURST WINDS. QUIETER VFR CONDITIONS
SHOULD PREVAIL WITH THE PASSAGE OF THESE STORMS INTO MID DAY SUNDAY.
.AVIATION...

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS
EVENING FOR NEZ004>010-022>029-035>038-056>059-069>071-094.

&&
Hazardous weather outlook, Jul 10, 2:44 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
244 PM CDT SAT JUL 10 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-111945-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
244 PM CDT SAT JUL 10 2010 /144 PM MDT SAT JUL 10 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS EVENING AND TONIGHT.

THUNDERSTORM COVERAGE SHOULD INCREASE ACROSS WESTERN NEBRASKA
THROUGH THE EARLY EVENING HOURS...WITH THESE STORMS SPREADING
EASTWARD ACROSS NORTH CENTRAL NEBRASKA THROUGH MIDNIGHT. FAVORABLE WIND
SHEAR PROFILES AND MODERATE INSTABILITY WILL ALLOW FOR SEVERE
THUNDERSTORM THUNDERSTORM DEVELOPMENT AS WELL. LARGE HAIL AND
DAMAGING WIND GUSTS OVER 60 MPH WILL BE THE PRIMARY THREATS WITH
THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

INSTABILITY WILL BUILD INTO WESTERN AND NORTH CENTRAL NEBRASKA
AGAIN SUNDAY AFTERNOON. THEN...A FRONT PRESSING SOUTHWARD ACROSS
NEBRASKA WILL FOCUS THE LIFT FOR A CONVECTIVE SYSTEM TO DEVELOP
AND TRACK ACROSS NEBRASKA. THIS WILL BRING POTENTIAL FOR
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS CENTRAL AND
SOUTHWEST NEBRASKA.

THE ACTIVE PATTERN WILL CONTINUE MONDAY AFTERNOON AND EVENING AS
THE FRONT CONTINUES OVER THE AREA...AND THUNDERSTORMS CAN BE
EXPECTED ONCE AGAIN. AT THIS TIME...IT APPEARS THAT THE GREATEST
THREAT OF SEVERE WEATHER WILL BE IN THE EASTERN PANHANDLE AND
SOUTHWEST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

13

In the hours before

Local storm report, Jul 10, 4:44 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND GST     E HAMLET                40.38N 101.24W
07/10/2010  E60 MPH          HAYES              NE   PUBLIC

            THE PUBLIC ESTIMATED THAT THUNDERSTORM WINDS WERE IN
            EXCESS OF 60 MPH CAUSING SOME LIGHT DAMAGE TO THE ROOF OF
            A BARN.

&&

SJACOBS
Local storm report, Jul 10, 4:49 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
449 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             HAMLET                  40.38N 101.24W
07/10/2010  M1.25 INCH       HAYES              NE   PUBLIC

            THE PUBLIC REPORTED HALF DOLLAR SIZE HAIL WITH WIND IN
            EXCESS OF 60 MPH.

&&

SJACOBS
Local storm report, Jul 10, 5:03 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
503 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             10 E HAYES CENTER       40.51N 100.83W
07/10/2010  M1.00 INCH       HAYES              NE   PUBLIC

            HAIL WAS REPORTED UP TO THE SIZE OF QUARTERS WITH VERY
            HEAVY RAIN AND STRONG WINDS.

&&

SJACOBS
Local storm report, Jul 10, 5:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
512 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             13 E HAYES CENTER       40.51N 100.77W
07/10/2010  M1.50 INCH       FRONTIER           NE   PUBLIC

&&

SJACOBS
Local storm report, Jul 10, 5:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
536 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             7 SW MAYWOOD            40.59N 100.72W
07/10/2010  M1.50 INCH       FRONTIER           NE   PUBLIC

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 4:24 PM CDTSevere Thunderstorm WarningLBFChase, Hayes51 min
Jul 10, 5:03 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes42 min
Jul 10, 5:12 PM CDTSevere Thunderstorm WarningLBFCherry63 min
Jul 10, 6:14 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry61 min
Jul 10, 6:35 PM CDTSevere Thunderstorm WarningLBFCuster40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.